# SDR VNAA20241013001

- Difficulty date: September 8, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: CN6210822
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FADEC UPPER SUPPORT BRACKET OUTBOARD BOTTOM RIVET LOOSE.   RH ENGINE FADEC UPPER SUPPORT BRACKET OUTBOARD BOTTOM WAS REPAIRED PER REO 690-71-61-200 REV. -A.
